A new class of Salagean-type harmonic univalent functions

Yalcin S.

Applied Mathematics Letters, vol.18, no.2, pp.191-198, 2005 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 18 Issue: 2
  • Publication Date: 2005
  • Doi Number: 10.1016/j.aml.2004.05.003
  • Journal Name: Applied Mathematics Letters
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.191-198
  • Keywords: harmonic univalent functions, Salagean derivative
  • Bursa Uludag University Affiliated: Yes


We define and investigate a new class of Salagean-type harmonic univalent functions. We obtain coefficient conditions, extreme points, distortion bounds, convex combination and radii of convex for the above class of harmonic univalent functions. © 2004 Elsevier Ltd. All rights reserved.